# SDR CALA2014041790856

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 69,127 hours, 24,395 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL WHEN BREWING COFFEE AT M41.  REPLACED COFFEE MAKER AT M41 IAW MM25-32-96-201.  OPERATIONS CHECKED NORMAL, NO ODOR PRESENT.
